# SDR SWAA2017092616621

- Difficulty date: August 31, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N740SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29276
- Aircraft time: 66,371 hours, 39,220 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR SPAR BULKHEAD VAPOR BARRIER WEB CRACKED AT BS 663, LBL 15.  REPAIRED BARRIER IAW SRM.
